GeneralMy Suicide Note Taking Pills by Benjamin2004 5/4/2015 written by Benjamin2004 5/4/2015 I’ve thought about taking enough sleeping pills (OTC) to end it all. My desire to live is decreasing. I’m taking my meds. But I still have the thoughts. end it allenoughOtcTaking Pillsthought 8 comments 0 Email Related posts Remote Viewing… 9/21/2021 Pure living hell 9/21/2021 Feels like a watershed moment 9/21/2021 kill me 9/21/2021 update 9/20/2021 He thinks, he says 9/20/2021 i’m done 9/20/2021 Bullshit 9/20/2021 What if I’m not the problem? 9/19/2021 Back in the Ditch 9/19/2021 8 comments Eagle 5/4/2015 - 7:40 pm Sorry to hear that you’re still struggling with the thoughts. Have you told your psych this? Maybe they can try something else? Or suggest ways to cope that might help you? And I definitely don’t recommend ODing on sleeping pills. It won’t work and will only either result in you waking up feeling like crap or in the hospital. Log in to Reply Benjamin2004 5/4/2015 - 7:50 pm I know. I tried once with Seroquil. Didn’t take enough. I took 3,500mg. Needed at least 12,000mg. Log in to Reply Astley 5/4/2015 - 7:52 pm Hey, I just wanted to say that even though I don’t know you, I am really glad you’re sharing this. I don’t want you to kill yourself and I don’t want you to think this way. You’ve got to be an amazing person and you’re capable of amazing things. Please don’t think this way, you can do so much with your life and you deserve happiness as does everyone. You’re unique and I know you’re struggling right now, but I promise, everything will get better. Log in to Reply Randall 5/4/2015 - 7:55 pm The thing with thoughts is that you’ll always have them. Always! The trick is to not take them seriously. Learn to live with them. When you have a thought ask; Is this true? Really true? Just question each thought..even the good ones. Log in to Reply Benjamin2004 5/4/2015 - 8:41 pm Thanks Astley and Randall I keep all of those in mind. The feeling is not as strong as it used to be. But I’m afraid I still have a few situational triggers. Log in to Reply invincibleprincess 5/5/2015 - 3:15 am DON’T DO IT!! Take it from someone who’s tried – twice. First time, I took 36 and was thankfully rushed to the hospital in time to save my life but I ended up in the mental ward for a week & almost lost my job, my apartment and (most heartbreakingly) custody of my daughter. The last time, I took 64 but immediately realized what I had done was stupid, considering what I went through the first time and immediately induced vomiting. I continued to make myself throw up all night long, in hopes of expelling as many as I could. I probably should have gone to the hospital but I didn’t for fear of losing my little girl. If I had known the LONG TERM SIDE EFFECTS of the overdose, I would not have done it at all….. I have difficulty keeping my balance now. I used to be a great dancer. I can’t look up at the sky, bend down or tilt my head to either side without getting dizzy. The moment I lay down in bed, the whole room spins. Driving a vehicle is no longer something I look forward to. While it is possible to survive a sleeping pill overdose – the side effects will make you want to have died. Log in to Reply Benjamin2004 5/6/2015 - 8:17 pm I’ve pretty much lost custody of my daughter. Before my addiction I was the parent my daughter went to for problems. Now it’s her mother and her mother is making no effort to see my daughter and I reconcile. I can give this a few more months. But right now the pain is too much. Log in to Reply Ree1222 6/3/2018 - 12:46 am @benjamin2004 are you still here on sp? Log in to Reply Leave a Comment Cancel ReplyYou must be logged in to post a comment.Subscribe to comments: Don't subscribe All Replies to my comments Notify me of followup comments via e-mail. You can also subscribe without commenting.